Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 89, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 25, 2018, 10:56 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2018, 10:56 AM EDT (14:56 UTC)
- Expired
- Jun 25, 2018, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
253 WHUS71 KBOX 251456 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1056 AM EDT Mon Jun 25 2018 ANZ230-250-251-252000- /O.NEW.KBOX.SC.Y.0089.180625T1456Z-180625T2000Z/ Boston Harbor- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 1056 AM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 4 PM EDT this afternoon. * WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt becomes northeast from north to south late this morning into the afternoon. * WAVES/SEAS...wind waves increase 3 to 5 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-252100- /O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/ Cape Cod Bay- 1056 AM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 PM EDT this afternoon. * WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt becomes northeast from north to south late this morning into the afternoon. * WAVES/SEAS...wind waves increase 2 to 4 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ232-252100- /O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/ Nantucket Sound- 1056 AM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 PM EDT this afternoon. * WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt becomes northeast from north to south late this morning into the afternoon. * WAVES/SEAS...wind waves increase 2 to 4 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-252100- /O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1056 AM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 PM EDT this afternoon. * WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt becomes northeast from north to south late this morning into the afternoon. * WAVES/SEAS...wind waves increase 3 to 5 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Nocera
1 follow-up statement
642 WHUS71 KBOX 251927 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 327 PM EDT Mon Jun 25 2018 ANZ230-250-251-252030- /O.CAN.KBOX.SC.Y.0089.000000T0000Z-180625T2000Z/ Boston Harbor- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ ANZ231-252030- /O.CAN.KBOX.SC.Y.0089.000000T0000Z-180625T2100Z/ Cape Cod Bay- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ ANZ236-260000- /O.EXB.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/ Narragansett Bay- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 8 PM EDT this evening. * WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 25 kt. Waves 1 to 3 feet. Wind and waves diminishing with sunset and thereafter. $$ ANZ233-260000- /O.EXB.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/ Vineyard Sound- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 8 PM EDT this evening. * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. Wind and waves diminishing with sunset and thereafter. $$ ANZ232-260000- /O.EXT.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/ Nantucket Sound- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Northeast 10 to 15 kt with gusts up to 25 kt. * WAVES/SEAS...wind waves 2 to 4 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-260000- /O.EXT.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 327 PM EDT Mon Jun 25 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Northeast 15 to 20 kt with gusts up to 25 kt. * WAVES/SEAS...wind waves increase 3 to 5 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 10:39 AM EDT, 17 minutes earlier.
Area forecast discussion, Jun 25, 10:39 AM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 1039 AM EDT Mon Jun 25 2018 .SYNOPSIS... A backdoor cold front sweeps across eastern Massachusetts late this morning and early afternoon and will be accompanied by scattered showers. A secondary cold front will sweep across the area later this afternoon and may be accompanied by another round of light showers or sprinkles. Nonetheless a washout is not expected. Cool high pressure settles over the region tonight followed by seasonably warm and dry conditions Tuesday and Wednesday. A weak front will bring a chance of showers and thunderstorms for Thursday. There is a signal for a prolonged heat wave next weekend into early next week, with the potential for dangerous heat and humidity. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1015 AM update... Potent short wave moving across VT/NH at the moment and is accompanied by scattered showers from Downeast ME to the Seacoast of NH across Cape Ann to the outer Cape. Thus eastern MA will have the highest probability of scattered showers late this morning into early afternoon. This includes Boston and Cape Cod. Associated with this short wave is a backdoor cold front as observations along the ME coast and buoys offshore indicate winds turning to the northeast. Therefore expect a noticeable cool down along the eastern MA coastline including Boston as winds shift from NW to NE. IOSN3 (Isle of Shoals) reporting NE winds G24 kt with air temp down to 59F! This maritime airmass will come onshore from north to south midday and thereafter. Trailing short wave now in southern Quebec even more robust with 700 mb temps down to -4C, about -2 standard deviations colder than normal. However this morning's short wave takes all the remaining deep layer moisture offshore with it's passage. Thus column dries considerably this afternoon. Therefore second short wave later this afternoon and early evening may just be accompanied by a few light showers/sprinkles or virga. Previous forecast captures these details so no major changes with this forecast update. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Tonight... High pres builds SE across New England. Dewpoints will drop this evening as low level moisture moves offshore. Expect mostly clear skies and light/variable or calm winds. Will see decent radiational cooling in the normally colder valley locations with some readings bottoming out in the mid- upper 40s, ranging to the lower to mid 50s in the urban centers and along the immediate coast. Tuesday... The surface high slowly crosses the region, bringing bright sunny skies. It will be a very pleasant summer's day with low humidity. Expect highs in the 70s, but could be a little cooler across the outer Cape and islands. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Highlights... * Seasonable temperatures through Thu with chance of showers Wed night/Thu * Heat wave potential beginning next Friday into next weekend Wednesday... Our region is in SW flow around a high pressure centered over the North Atlantic. A low pressure is expected to move through the Great Lakes towards Quebec during the day. This combination will result in increasing humidity across southern New England. Mainly dry weather still expected for much of the day. Risk of a late day shower across far western MA as a cold front approaches. Wednesday night and Thursday... Low pressure moves into southern Quebec, while its associated cold front sweeps across southern New England. Showers and scattered thunderstorms expected over the course of Wednesday night into Thursday. Will have to keep an eye out for locally heavy rainfall. This cold front is still expected to should push east of our region late Thursday night. Friday through Sunday... 25/00Z guidance suite continues to indicate potential for significant heat across southern New England during this time. Above normal temperatures anticipated, even at night. The only locations likely to miss the brunt of this heat would be the immediate south coast of New England, including the Cape and islands, where the flow off the water will lower temperatures some. Uncomfortable dewpoints in the 60s will lead to heat index values in the 90s for many locations. This heat and humidity may persist into early next week, too. Heat Advisories will likely be needed, especially by Saturday. Also of note, in CPC's Risk of Hazardous Temperatures outlook (Experimental), southern New England is highlighted as having a moderate (40%) risk of excessive heat during 6/30 thru 7/3. For this CPC outlook, excessive heat is considered to include max temps of 95- 100 deg F with a max heat index of 105 deg F or greater. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday/... 1430z update... MVFR and scattered showers confined to eastern MA especially late this morning and early afternoon. Bigger issue will be northwest winds shifting to northeast especially along the eastern MA coast, beginning late this morning into the early afternoon. NE winds could gusts up to 25 kt along the eastern MA coast, lighter inland. No major changes from previous TAFs. Earlier discussion below. ==================================================================== Today...High confidence. Mainly VFR. Patchy MVFR CIGS linger across E Mass, where sct showers will develop this morning and linger into the afternoon. MVFR-IFR conditions along E coastal Mass, lowest across the Cape and Islands. Should see gradual improvement to VFR during the afternoon. N-NE winds gust to 20 kt across Nantucket and outer Cape Cod. Tonight and Tuesday...High confidence. VFR. Light winds tonight become N 5-10 kt Tuesday. KBOS Terminal...Moderate confidence in TAF. KBDL Terminal...High confidence in TAF. Outlook /Tuesday Night through Friday/...Moderate confidence. Tuesday night: VFR. Wednesday: VFR. Breezy. Wednesday Night: Mainly VFR, with local MVFR possible. Breezy. Chance SHRA. Thursday: Mainly VFR, with local IFR possible. Breezy. Chance SHRA, isolated TSRA. Thursday Night: VFR. Breezy. Slight chance SHRA, isolated TSRA. Friday: VFR. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday/...High confidence. 1030 AM update... Backdoor front coming down the Maine coast with a wind shift from NW (ahead of the front) to NE behind the boundary. Gusts up to 25 kt possible. Through Today...N winds may briefly gust up to 25 kt across the eastern waters early today, then will diminish by around midday. Seas may briefly build close to 5 ft on the eastern outer waters this afternoon. Tonight and Tuesday...Light northerly winds as high pressure builds across. Seas 4 ft or less. Good visibility. Outlook /Tuesday Night through Friday/... Tuesday Night through Wednesday: Winds less than 25 kt. Wednesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers. Thursday: Moderate risk for Small Craft Advisory winds with gusts up to 25 kt. Rough seas up to 8 ft. Chance of rain showers, isolated thunderstorms. Thursday Night: Winds less than 25 kt. Areas of rough seas. Chance of rain showers, isolated thunderstorms. Friday: Winds less than 25 kt. Seas up to 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Belk/EVT NEAR TERM...Belk/Nocera/EVT SHORT TERM...EVT LONG TERM...Belk AVIATION...Belk/Nocera/EVT MARINE...Belk/EVT
Hazardous weather outlook, Jun 25, 3:58 AM EDT, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 358 AM EDT Mon Jun 25 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-260800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 358 AM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance that Heat Advisory or Excessive Heat Warning criteria may be reached during next weekend. ..SPOTTER INFORMATION STATEMENT...... Spotter activation is not expected at this time. ..SPOTTER INFORMATION STATEMENT...... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-260800- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 358 AM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. ..SPOTTER INFORMATION STATEMENT...... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Jun 25, 10:08 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1008 AM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HEAVY RAIN SOMERS 41.98N 72.45W
06/24/2018 M1.09 INCH TOLLAND CT AMATEUR RADIO
0750 PM HEAVY RAIN WINDSOR 41.85N 72.65W
06/24/2018 M1.24 INCH HARTFORD CT AMATEUR RADIO
0926 PM HEAVY RAIN BRADLEY AP 41.94N 72.68W
06/24/2018 M1.34 INCH HARTFORD CT PUBLIC
0934 PM HEAVY RAIN ENFIELD 41.97N 72.57W
06/24/2018 M1.70 INCH HARTFORD CT AMATEUR RADIO
0130 AM FLOOD WALTHAM 42.39N 71.24W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
WINTER STREET ON THE BACK SIDE OF THE RESERVOIR IS
FLOODED AND IMPASSABLE
0137 AM FLOOD CONCORD 42.45N 71.35W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
SUDBURY ROAD NEAR EAST BRIDGE IS FLOODED WITH 2 FEET OF
STANDING WATER
0140 AM FLOOD BELMONT 42.40N 71.17W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
BEACH STREET FROM WAVERLY STREET TO UPLAND ROAD IS
FLOODED AND IMPASSABLE
0152 AM TSTM WND DMG MEDFORD 42.42N 71.11W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ACROSS AUBURN STREET ON CAR.
0152 AM TSTM WND DMG MEDFORD 42.42N 71.11W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON SUMMER STREET
0152 AM TSTM WND DMG MEDFORD 42.42N 71.11W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON GEORGE STREET
0153 AM FLOOD NORTH READING 42.57N 71.07W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
NORTH MAIN STREET IN FRONT OF WALMART IS FLOODED WITH 1
FOOT OF STANDING WATER
0155 AM FLOOD MEDFORD 42.42N 71.11W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
RIVERSIDE AVE AT CITY HALL MALL IS FLOODED AND
IMPASSABLE
0155 AM TSTM WND DMG ARLINGTON 42.42N 71.16W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON WEBCOWETT ROAD NEAR MEDFORD TOWN
LINE
0203 AM FLOOD WALTHAM 42.39N 71.24W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
LAKE STREET AT LEXINGTON STREET. CAR STUCK IN FLOOD
WATERS
0203 AM FLOOD EVERETT 42.41N 71.05W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
RECREATION CENTER SIDE OF THE POLICE STATION BUILDING
IS FLOODED AND IMPASSABLE
0220 AM FLOOD CHELSEA 42.40N 71.03W
06/25/2018 SUFFOLK MA AMATEUR RADIO
5 CARS STUCK IN FLOOD WATERS ON ROUTE 1 SOUTH RAMP TO
ROUTE 16
0227 AM FLOOD REVERE 42.42N 70.99W
06/25/2018 SUFFOLK MA AMATEUR RADIO
BROADWAY AT ROUTE 16 WEST IS FLOODED AND IMPASSABLE
0230 AM FLOOD MALDEN 42.43N 71.06W
06/25/2018 MIDDLESEX MA AMATEUR RADIO
MERIDIAN STREET IS FLOODED AND IMPASSABLE WITH CARS
STUCK IN FLOOD WATERS
0230 AM FLOOD REVERE 42.42N 70.99W
06/25/2018 SUFFOLK MA AMATEUR RADIO
SQUIER ROAD EASTBOUND FROM PATRIOTS PARKWAY TO THE
CIRCLE IS FLOODED AND IMPASSABLE
0949 AM HEAVY RAIN HUDSON 42.39N 71.57W
06/25/2018 M2.08 INCH MIDDLESEX MA HAM RADIO
0954 AM HEAVY RAIN BOYLSTON 42.32N 71.79W
06/25/2018 M1.84 INCH WORCESTER MA HAM RADIO
&&
EVENT NUMBER BOX1804078
EVENT NUMBER BOX1804079
EVENT NUMBER BOX1804080
EVENT NUMBER BOX1804081
EVENT NUMBER BOX1804082
EVENT NUMBER BOX1804083
EVENT NUMBER BOX1804084
EVENT NUMBER BOX1804085
EVENT NUMBER BOX1804086
EVENT NUMBER BOX1804087
EVENT NUMBER BOX1804088
EVENT NUMBER BOX1804089
EVENT NUMBER BOX1804090
EVENT NUMBER BOX1804091
EVENT NUMBER BOX1804092
EVENT NUMBER BOX1804093
EVENT NUMBER BOX1804094
EVENT NUMBER BOX1804095
EVENT NUMBER BOX1804096
EVENT NUMBER BOX1804097
EVENT NUMBER BOX1804098
LECThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:59 PM EDT | Special Weather Statement | BOX | Nantucket | 31 min |
| Jun 25, 12:36 AM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| Jun 25, 12:58 AM EDT | Special Weather Statement | BOX | Middlesex, Suffolk | 47 min |
| Jun 25, 2:08 AM EDT | Special Marine Warning | BOX | 67 min |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.